Have taken ipills by 30 minutes after intercourse

Patient

Q: Hello, i had sexual intercourse on the 31st august and my boyfriend had ejaculated in me as the condom broke. It was my first time and i had taken one ipill within 30 minutes after the intercourse and again another ipill after 1 hour after the intercourse. Am not feeling well since yesterday. Am feeling tired and i have vomit twice since morning. Is this the side effects of the ipills or is the the symptoms of pregnancy??? Am just worried.. any advice would be greatly appreciated. Thanks in advance.

Symptoms:  Nausea, Feeling tired, Vomiting, Belly aching
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews